MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PANTERA PRO 2.5/10; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER

BIOTRONIK AG, BUELACH, SWITZERLAND PANTERA PRO 2.5/10; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Model Number 393294
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
A pantera pro coronary dilatation catheter was chosen for treatment.During deflation the device got stuck on the guide wire and could not be withdrawn.Finally the device was removed together with the guide wire.
 
Additional Manufacturer Narrative
The returned instrument was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The technical investigation revealed that inflation lumen of the pantera pro is occluded at the guidewire exit port.Functional testing was unsuccessful.The balloon could not be inflated.Microscopic inspection showed that the dimensions of the guidewire exit port welding are not adequate which impedes inflation of the balloon.To prevent recurrence the respective internal departments were informed about this case and we are reviewing our quality systems processes.

Brand Name
PANTERA PRO 2.5/10
Common Device Name
BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key10315775
Report Number1028232-2020-03046
Device Sequence Number1045000
Product Code LOX
UDI-Device Identifier07640130436985
UDI-Public07640130436985
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K160985
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2022
Device Model Number393294
Device Catalogue NumberSEE MODEL NO.
Device Lot Number05190656
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2020
Initial Date Received by Manufacturer 07/23/2020
Supplement Date Received by Manufacturer10/26/2020
Initial Report FDA Received Date07/23/2020
Supplement Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1